# SDR SWIA200514373

- Difficulty date: January 11, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 18,296 hours, 27,144 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM FLIGHT LEVEL 270 A/P FAILED FOUND ELEVATOR TRIM FROZEN.  REPLACED BOTH LEFT AND RIGHT ELEVATOR TRIM TAB LINEAR ACTUATORS IAW EMB 120 MM 27-32-02 AND ACCOMPLISHED CABLE TENSION IAW EMB 120 MM 27-00-01 PAGE 209 FIG 201.  OPERATIONAL CHECK GOOD.  P/N 5299-1, S/N OFF 735, 742.
